Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 137, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 1, 2011, 1:12 PM CDT for Atoka County, Bryan County, Oklahoma. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 1, 2011, 1:12 PM CDT (18:12 UTC)
- Expired
- May 1, 2011, 2:01 PM CDT
- In force
- 49 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Atoka County, OK, Bryan County, OK
The radar
The Norman radar (KTLX), 172 km from the middle of the area, began a volume at 18:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 6.2 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1724 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 547 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
897
WUUS54 KOUN 011812
SVROUN
OKC005-013-011930-
/O.NEW.KOUN.SV.W.0137.110501T1812Z-110501T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
112 PM CDT SUN MAY 1 2011
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN ATOKA COUNTY IN SOUTHEAST OKLAHOMA...
NORTHEASTERN BRYAN COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 230 PM CDT
* AT 111 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM 3 MILES SOUTHEAST OF CADDO...MOVING NORTHEAST AT 35
MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF HALF DOLLARS...
FREQUENT CLOUD TO GROUND LIGHTNING...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
* LOCATIONS IN THE WARNING INCLUDE BENTLEY...BLUE...BOKCHITO...
CADDO...CANEY...DAISY...LANE...MCGEE CREEK LAKE AND REDDEN.
LAT...LON 3450 9567 3450 9578 3417 9578 3416 9579
3416 9596 3412 9593 3409 9593 3396 9625
3410 9639 3461 9580 3459 9567 3451 9566
TIME...MOT...LOC 1811Z 232DEG 30KT 3410 9622
$$2 follow-up statements
081
WWUS54 KOUN 011831
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
131 PM CDT SUN MAY 1 2011
OKC013-011841-
/O.CAN.KOUN.SV.W.0137.000000T0000Z-110501T1930Z/
BRYAN OK-
131 PM CDT SUN MAY 1 2011
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
NORTHEASTERN BRYAN COUNTY...
LAT...LON 3451 9577 3417 9578 3416 9579 3417 9624
3460 9581 3459 9567 3451 9566
TIME...MOT...LOC 1831Z 230DEG 34KT 3422 9605
$$
OKC005-011930-
/O.CON.KOUN.SV.W.0137.000000T0000Z-110501T1930Z/
ATOKA OK-
131 PM CDT SUN MAY 1 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR SOUTHEASTERN ATOKA COUNTY...
AT 131 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 8 MILES SOUTHWEST OF LANE...MOVING NORTHEAST AT 40 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
FREQUENT CLOUD TO GROUND LIGHTNING...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
* LOCATIONS IN THE WARNING INCLUDE BENTLEY...DAISY...LANE...MCGEE
CREEK LAKE AND REDDEN.
LAT...LON 3451 9577 3417 9578 3416 9579 3417 9624
3460 9581 3459 9567 3451 9566
TIME...MOT...LOC 1831Z 230DEG 34KT 3422 9605
$$299
WWUS54 KOUN 011901
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
201 PM CDT SUN MAY 1 2011
OKC005-011911-
/O.CAN.KOUN.SV.W.0137.000000T0000Z-110501T1930Z/
ATOKA OK-
201 PM CDT SUN MAY 1 2011
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
SOUTHEASTERN ATOKA COUNTY...
THE STORMS HAVE WEAKENED...BUT SMALL HAIL AND GUSTY WINDS MAY STILL
OCCUR ACROSS CENTRAL AND EASTERN PORTIONS OF ATOKA COUNTY.
LAT...LON 3451 9577 3417 9578 3416 9579 3417 9624
3460 9581 3459 9567 3451 9566
TIME...MOT...LOC 1901Z 230DEG 34KT 3440 9579
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 12:47 PM CDT, 25 minutes earlier.
Area forecast discussion, May 1, 12:47 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 1247 PM CDT SUN MAY 1 2011 .AVIATION... 01/18Z TAFS...VFR/MVFR CEILINGS WILL BE SEEN MOST TERMINALS THROUGH THE FORECAST PERIOD. SHOWERS AND A FEW STORMS WILL AFFECT MAINLY KPNC/KOKC/KOUN FIRST FEW HOURS OF THIS FORECAST. SOME IMPROVEMENT IN CEILINGS/VSBYS EXPECTED LATE AFTERNOON AND EVENING ALONG WITH DECREASING WIND. HOWEVER...WIND WILL PICK BACK UP AND CEILINGS LOWER LATE TONIGHT. A DECREASE TO IFR AND MVFR IS STILL EXPECTED MAINLY CENTRAL/SOUTHERN OKLAHOMA INTO NORTH TEXAS LATE TONIGHT AND AFTER 12Z TOMORROW WITH ADDITIONAL DEVELOPMENT OF RAIN AND ISOLATED STORMS. && .UPDATE... WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS CONTINUE TO MOVE ACROSS THE FA. THIS WAVE OF RAIN IS EXPECTED TO DECREASE THIS AFTERNOON. WITH CLOUDY SKIES AND RAIN... TEMPERATURES WILL REMAIN COOL... HAVE ADJUSTED HIGH TEMPS DOWN A FEW DEGREES IN SOME LOCATIONS. ALSO ADJUSTED ALL HOURLY GRIDS TO SHOW CURRENT TRENDS. NE WINDS ACROSS THE AREA WILL REMAIN GUSTY THROUGHOUT MOST OF THE DAY. WILL SEND UPDATES SHORTLY. MAXWELL && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 52 40 59 37 / 100 20 30 10 HOBART OK 53 37 60 32 / 80 30 20 10 WICHITA FALLS TX 54 43 57 37 / 80 50 50 10 GAGE OK 55 31 64 31 / 30 10 10 10 PONCA CITY OK 54 34 64 36 / 60 20 10 10 DURANT OK 59 45 54 42 / 100 60 70 30 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 25/11
Hazardous weather outlook, May 1, 11:00 AM CDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1100 AM CDT SUN MAY 1 2011
OKZ004>048-050>052-TXZ083>090-021000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1100 AM CDT SUN MAY 1 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL AFFECT PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS
THROUGH TONIGHT. HOWEVER... NO ORGANIZED SEVERE WEATHER IS EXPECTED.
DISCUSSION...
A SURFACE COLD FRONT WILL REMAIN SOUTH OF THE REGION...STRETCHED
ACROSS CENTRAL AND NORTHEAST TEXAS. ABOVE THE SURFACE...HOWEVER...
GULF MOISTURE WILL ADVANCE NORTHWARD...WHILE AN APPROACHING UPPER
LEVEL TROUGH PROVIDES INCREASING LIFT. ISOLATED TO SCATTERED
THUNDERSTORMS WILL AFFECT PARTS OF CENTRAL AND SOUTHERN OKLAHOMA...
AND WESTERN NORTH TEXAS TODAY. SOME OF THESE STORMS MAY BECOME
STRONG PRODUCING SMALL HAIL AND GUSTY WINDS. OTHERWISE... CLOUD TO
GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS WILL BE THE MAIN CONCERN
WITH THE STORMS.
THE SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED TO DECREASE LATER
THIS AFTERNOON AND EVENING. HOWEVER... A SECOND WAVE OF RAIN AND
THUNDERSTORM DEVELOPMENT IS EXPECTED LATER TONIGHT OVER WESTERN
NORTH TEXAS AND PARTS OF OKLAHOMA...AS THE UPPER LEVEL TROUGH
ARRIVES FROM THE WEST.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY MAY 2.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...15 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THUNDERSTORM OUTLOOK...
AS THE UPPER LEVEL TROUGH SLOWLY SWINGS THROUGH THE SOUTHERN
PLAINS...SHOWERS AND A FEW THUNDERSTORMS WILL LIKELY OCCUR ON MONDAY
OVER NORTH TEXAS AND SOUTHERN AND CENTRAL OKLAHOMA. SEVERE WEATHER
IS NOT EXPECTED. MUCH OF THE REST OF THE WEEK WILL SEE DRY WEATHER.
A SLIGHT CHANCE OF THUNDERSTORMS MAY RETURN BY FRIDAY.
OTHER HAZARDOUS WEATHER...
ON WEDNESDAY...DRY AND WINDY WEATHER WILL ELEVATE THE FIRE RISK
ACROSS WESTERN OKLAHOMA AND WESTERN NORTH TEXAS.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
MONDAY.
MAXWELLIn the hours before
Special weather statement, May 1, 11:39 AM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1139 AM CDT SUN MAY 1 2011
OKZ051-052-011715-
BRYAN OK-MARSHALL OK-
1139 AM CDT SUN MAY 1 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR BRYAN AND MARSHALL COUNTIES.
AT 1139 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 27 MILES SOUTHWEST
OF WILLIS...MOVING NORTHEAST AT 50 MPH. THIS STORM WILL AFFECT THE
LAKE TEXOMA AREA.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
FREQUENT CLOUD TO GROUND LIGHTNING...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3378 9642 3377 9649 3381 9652 3383 9659
3385 9662 3389 9660 3391 9667 3385 9668
3383 9675 3386 9680 3385 9686 3391 9689
3391 9688 3408 9672 3385 9617 3375 9639Special weather statement, May 1, 11:58 AM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1158 AM CDT SUN MAY 1 2011
OKZ025-026-028>030-039>042-046-011730-
LINCOLN OK-OKLAHOMA OK-POTTAWATOMIE OK-CLEVELAND OK-MCCLAIN OK-
MURRAY OK-GARVIN OK-PONTOTOC OK-CARTER OK-STEPHENS OK-
1158 AM CDT SUN MAY 1 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR CARTER...CLEVELAND...
GARVIN...LINCOLN...MCCLAIN...MURRAY...OKLAHOMA...PONTOTOC...
POTTAWATOMIE AND STEPHENS COUNTIES.
AT 1156 AM CDT...SCATTERED THUNDERSTORMS EXTENDED FROM OKLAHOMA
CITY...TO LINDSEY AND DUNCAN...TO NEAR ARDMORE. THE STORMS WERE
MOVING NORTHEAST AT 60 MPH. ALL OF THE STORMS WILL BE CAPABLE OF
PRODUCING SMALL HAIL.
HAZARDS INCLUDE...
THE STRONGEST STORMS MAY PRODUCE HAIL UP TO THE SIZE OF PENNIES...
NO SEVERE WEATHER IS EXPECTED.
LAT...LON 3588 9687 3532 9688 3456 9680 3431 9766
3491 9750 3537 9759Special weather statement, May 1, 12:00 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT SUN MAY 1 2011
OKZ051-052-011715-
BRYAN OK-MARSHALL OK-
1200 PM CDT SUN MAY 1 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR BRYAN AND MARSHALL COUNTIES.
AT NOON CDT...A SEVERE THUNDERSTORM WAS LOCATED 23 MILES SOUTHWEST OF
LAKE TEXOMA...MOVING NORTHEAST AT 45 MPH.
HAZARDS INCLUDE...
HAIL THE SIZE OF QUARTERS...
FREQUENT CLOUD TO GROUND LIGHTNING...
MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A WARNING
IS ISSUED OR STORMS THREATEN YOU.
LAT...LON 3383 9659 3385 9662 3389 9659 3390 9667
3385 9668 3383 9671 3383 9675 3387 9681
3414 9643 3397 9626 3381 9652Special weather statement, May 1, 12:23 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1223 PM CDT SUN MAY 1 2011
OKZ019-020-025>030-039-040-011745-
LINCOLN OK-LOGAN OK-OKLAHOMA OK-POTTAWATOMIE OK-PAYNE OK-
CLEVELAND OK-GRADY OK-MCCLAIN OK-GARVIN OK-STEPHENS OK-
1223 PM CDT SUN MAY 1 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLEVELAND...GARVIN...
GRADY...LINCOLN...LOGAN...MCCLAIN...OKLAHOMA...PAYNE...POTTAWATOMIE
AND STEPHENS COUNTIES.
AT 1221 PM CDT...NUMEROUS THUNDERSTORMS ACROSS CENTRAL AND PARTS OF
SOUTHWEST OKLAHOMA...EXTENDING FROM NEAR GUTHRIE AND OKLAHOMA
CITY...DOWN TOWARD PAULS VALLEY AND DUNCAN...WERE MOVING NORTHEAST
AT ABOUT 60 MPH. MOST OF THE STORMS WILL PRODUCE SMALL HAIL.
HAZARDS INCLUDE...
THE STRONGEST STORMS MAY PRODUCE HAIL UP TO THE SIZE OF NICKELS...
SEVERE WEATHER IS NOT EXPECTED ACROSS CENTRAL PARTS OF OKLAHOMA AND
NO WARNINGS ARE ANTICIPATED AT THIS TIME.
LAT...LON 3617 9681 3618 9663 3612 9661 3468 9697
3451 9748 3452 9755 3449 9756 3431 9810
3536 9749 3594 9731 3624 9682Special weather statement, May 1, 12:52 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1252 PM CDT SUN MAY 1 2011
OKZ019-020-025-026-028>032-039-040-042-011815-
LINCOLN OK-LOGAN OK-OKLAHOMA OK-POTTAWATOMIE OK-SEMINOLE OK-PAYNE OK-
CLEVELAND OK-MCCLAIN OK-HUGHES OK-GARVIN OK-PONTOTOC OK-STEPHENS OK-
1252 PM CDT SUN MAY 1 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLEVELAND...GARVIN...
HUGHES...LINCOLN...LOGAN...MCCLAIN...OKLAHOMA...PAYNE...PONTOTOC...
POTTAWATOMIE...SEMINOLE AND STEPHENS COUNTIES.
AT 1250 PM CDT...NUMEROUS THUNDERSTORMS ACROSS CENTRAL
OKLAHOMA...EXTENDING FROM JUST SOUTH OF STILLWATER...TO OKLAHOMA
CITY AND SHAWNEE...TO LINDSAY AND PAULS VALLEY...WERE MOVING
NORTHEAST AT ABOUT 60 MPH. MOST STORMS WILL PRODUCE SMALL HAIL AND
HEAVY RAIN.
HAZARDS INCLUDE...
THE STRONGEST STORMS MAY PRODUCE HAIL UP TO THE SIZE OF DIMES...
SEVERE WEATHER IS NOT EXPECTED OVER CENTRAL OKLAHOMA AND NO WARNINGS
ARE ANTICIPATED AT THIS TIME.
LAT...LON 3504 9611 3451 9751 3452 9755 3448 9759
3601 9737 3621 9681 3617 9681 3618 9663
3541 9661 3540 9655 3544 9657 3546 9655
3544 9650 3546 9643 3530 9643 3529 9600Local storm report, May 1, 1:11 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
111 PM CDT SUN MAY 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM HAIL DURANT 33.99N 96.38W
05/01/2011 E1.00 INCH BRYAN OK LAW ENFORCEMENT
QUARTER SIZED HAIL REPORTED IN DURANT.
&&
MAThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 5:17 AM CDT | Special Weather Statement | OUN | Love | 43 min |
| May 1, 5:28 AM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Love | 62 min |
| May 1, 5:51 AM CDT | Special Weather Statement | OUN | Bryan, Marshall | 39 min |
| May 1, 6:15 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Johnston, Love, Marshall | 60 min |
| May 1, 6:27 AM CDT | Severe Thunderstorm Warning | OUN | Bryan | 48 min |
| May 1, 6:51 AM CDT | Special Weather Statement | OUN | Tillman | 24 min |
| May 1, 7:15 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan | 45 min |
| May 1, 7:19 AM CDT | Special Weather Statement | OUN | Cotton, Tillman | 41 min |
| May 1, 7:50 AM CDT | Severe Thunderstorm Warning | OUN | Bryan | 60 min |
| May 1, 8:31 AM CDT | Special Weather Statement | OUN | Cotton | 14 min |
| May 1, 8:48 AM CDT | Special Weather Statement | OUN | Cotton | 27 min |
| May 1, 9:12 AM CDT | Special Weather Statement | OUN | Stephens | 18 min |
| May 1, 9:18 AM CDT | Special Weather Statement | OUN | Comanche | 27 min |
| May 1, 9:25 AM CDT | Special Weather Statement | OUN | Grady | 20 min |
| May 1, 9:40 AM CDT | Special Weather Statement | OUN | McClain | 20 min |
| May 1, 9:53 AM CDT | Special Weather Statement | OUN | Cleveland | 22 min |
| May 1, 11:09 AM CDT | Special Weather Statement | OUN | Cleveland, Garvin, McClain, Oklahoma | 21 min |
| May 1, 11:28 AM CDT | Special Weather Statement | OUN | Carter, Cleveland, Garvin, McClain, Oklahoma | 32 min |
| May 1, 11:39 AM CDT | Special Weather Statement | OUN | Bryan | 36 min |
| May 1, 11:58 AM CDT | Special Weather Statement | OUN | Cleveland, Garvin, Lincoln, McClain, Murray, Pottawatomie | 32 min |
| May 1, 12:00 PM CDT | Special Weather Statement | OUN | Marshall | 15 min |
| May 1, 12:08 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Marshall | 67 min |
| May 1, 12:23 PM CDT | Special Weather Statement | OUN | Cleveland, Garvin, Lincoln, McClain, Oklahoma, Payne and 2 more | 22 min |
| May 1, 12:52 PM CDT | Special Weather Statement | OUN | Cleveland, Garvin, Hughes, Lincoln, McClain, Oklahoma and 3 more | 23 min |
| May 1, 3:45 PM CDT | Special Weather Statement | OUN | Marshall | 15 min |
| May 1, 4:30 PM CDT | Special Weather Statement | OUN | Johnston | 15 min |
| May 1, 4:47 PM CDT | Special Weather Statement | OUN | Marshall | 28 min |
| May 1, 5:11 PM CDT | Special Weather Statement | OUN | Coal, Johnston, Marshall | 34 min |
| May 1, 6:18 PM CDT | Special Weather Statement | OUN | Atoka, Bryan | 27 min |
| May 1, 6:49 PM CDT | Areal Flood Advisory | OUN | Atoka, Bryan | 3 hr |
| May 1, 6:56 PM CDT | Special Weather Statement | OUN | Atoka, Bryan | 34 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.